MAUDE Adverse Event Report: Sunmed CARDINAL HEALTH; Breathing Bag

Sunmed CARDINAL HEALTH; Breathing Bag
Model Number BB3000LFB
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
CARDINAL HEALTH
Common Device Name
Breathing Bag
Manufacturer (Section D)
Sunmed
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no.85 parque indust
mexicali iii, mx 21397
MX   21397
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50509952
Report Number1314417-2026-00054
Device Sequence Number13142126
Product Code BTC
UDI-Device Identifier50885380208421
UDI-Public(01)50885380208421
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBB3000LFB
Device Catalogue NumberBB3000LFB
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/29/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown